Global Bifurcation for Monge-Ampère Operators
In this paper I wish to describe some recent results concerning bifurcation for nonlinear equations of Monge-Ampère type. Many of the results below may be found, with more detailed proofs, in . I would like to thank Professor Klaus Schmitt under whose guidance this work was carried out.
© 2001 Birkhäuser Boston
J. Jacobsen, Global Bifurcation for Monge-Ampère Operators, Nonlinear Analysis and its Applications to Differential Equations, part 2, vol. 43, 299-309, Birkhäuser Boston (2001). doi: 10.1007/978-1-4612-0191-5_21
The final publication is available at http://link.springer.com/chapter/10.1007%2F978-1-4612-0191-5_21